Alert archive / West Virginia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 79, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 10, 2017, 7:30 PM EDT for 4 counties in West Virginia; Athens County, Meigs County, Ohio. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2017, 7:30 PM EDT (23:30 UTC)
- Expired
- Jul 10, 2017, 8:17 PM EDT
- In force
- 47 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Athens County, OH, Meigs County, OH, Jackson County, WV, Mason County, WV, Wirt County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 84 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 7:35 PM EDT | TSTM WND DMG | 1 Sw Chester, OH | AN OUT BUILDING WAS RIPPED OFF ITS FOUNDATION AND TOSSED AND SEVERAL TREES WERE SNAPPED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 235 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
185
WUUS51 KRLX 102330
SVRRLX
OHC009-105-WVC035-053-105-107-110030-
/O.NEW.KRLX.SV.W.0079.170710T2330Z-170711T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
730 PM EDT MON JUL 10 2017
The National Weather Service in Charleston West Virginia has issued a
* Severe Thunderstorm Warning for...
Eastern Meigs County in southeastern Ohio...
Southeastern Athens County in southeastern Ohio...
North central Mason County in western West Virginia...
West central Wirt County in northwestern West Virginia...
Northern Jackson County in northwestern West Virginia...
Southwestern Wood County in northwestern West Virginia...
* Until 830 PM EDT
* At 729 PM EDT, a severe thunderstorm was located near Tuppers
Plains, or 7 miles northeast of Pomeroy, moving southeast at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. This storm is also exhibiting radar
indicated rotation.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Pomeroy, Racine, Forked Run State Park, Ravenswood, New Haven,
Sandyville, Tuppers Plains, Chester, Syracuse, Hartford City,
Portland, Mount Alto, Belleville, Reedsville, Cottageville, Darwin,
Evans, Morristown and Rockport.
This includes Interstate 77 in West Virginia between mile markers 139
and 163.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3911 8209 3924 8197 3907 8144 3877 8180
TIME...MOT...LOC 2329Z 312DEG 36KT 3911 8194
HAIL...1.00IN
WIND...60MPH
$$
262 follow-up statements
567
WWUS51 KRLX 102350
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
750 PM EDT MON JUL 10 2017
OHC009-WVC053-102359-
/O.CAN.KRLX.SV.W.0079.000000T0000Z-170711T0030Z/
Athens OH-Mason WV-
750 PM EDT MON JUL 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ATHENS AND NORTH
CENTRAL MASON COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3902 8193 3913 8181 3907 8144 3877 8180
TIME...MOT...LOC 2349Z 312DEG 36KT 3897 8174
$$
OHC105-WVC035-105-107-110030-
/O.CON.KRLX.SV.W.0079.000000T0000Z-170711T0030Z/
Meigs OH-Wirt WV-Jackson WV-Wood WV-
750 PM EDT MON JUL 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHEASTERN MEIGS...WEST CENTRAL WIRT...NORTHERN JACKSON AND
SOUTHWESTERN WOOD COUNTIES...
At 749 PM EDT, a severe thunderstorm was located over Ravenswood, or
9 miles east of Racine, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Forked Run State Park, Ravenswood, Sandyville, Cottageville,
Portland, Evans, Reedsville, Morristown and Rockport.
#
This includes Interstate 77 in West Virginia between mile markers 139
and 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.
You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3902 8193 3913 8181 3907 8144 3877 8180
TIME...MOT...LOC 2349Z 312DEG 36KT 3897 8174
HAIL...1.00IN
WIND...60MPH
$$
26353
WWUS51 KRLX 110017
SVSRLX
Severe Weather Statement
National Weather Service Charleston WV
817 PM EDT MON JUL 10 2017
OHC105-WVC035-105-107-110027-
/O.CAN.KRLX.SV.W.0079.000000T0000Z-170711T0030Z/
Meigs OH-Wirt WV-Jackson WV-Wood WV-
817 PM EDT MON JUL 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEIGS...WEST
CENTRAL WIRT...NORTHERN JACKSON AND SOUTHWESTERN WOOD COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 3902 8193 3913 8181 3907 8144 3877 8180
TIME...MOT...LOC 0014Z 312DEG 36KT 3878 8147
$$
CooperWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:41 PM EDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jul 10, 3:41 PM EDT, 3 hours 49 minutes before
Area Forecast Discussion National Weather Service Charleston WV 341 PM EDT Mon Jul 10 2017 .SYNOPSIS... Weather remains unsettled due to a series of short waves and frontal boundary across the region. Very warm mid week with a cold front in the vicinity late in the week into the weekend. && .NEAR TERM /THROUGH TUESDAY/... As of 200 PM Monday... Last of the showers and thunderstorms will continue to move east across the northeast portion of WV this afternoon and exit the area late this afternoon. A frontal boundary north of the area will drop southward overnight and stall over the CWA on Tuesday. SPC has the northern half of the CWA in a marginal risk. With plenty of low level moisture in place and the expected short wave trof to move along that boundary, expect scattered showers thunderstorms to develop in the daytime heating. Shear will be weak and any organized development will be brief with some hail and possibly some damaging wind gusts. Temps will stay on the warm side tonight and tomorrow. Some areas in the lowlands may top out in the low 90s by tomorrow afternoon. && .SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/... As of 340 PM Monday... As upper level ridging builds to our south, upper flow is expected to remain zonal. Lobes of energy advecting eastward in the mean zonal flow will enhance chances for showers and storms, primarily across central/northern counties through the short term. Additionally, afternoon temperatures will climb into the 90s for most locations with 80s in the mountains. Increased moisture will combine with warm temperatures to produce heat index values in the mid to upper 90s across the lowlands. && .LONG TERM /THURSDAY THROUGH MONDAY/... As of 340 PM Monday... Still eyeing a cold front that will approach the area by late week. Current model guidance doesn't have the front crossing until Friday, which would allow sufficient moisture return and heating such that thunderstorms will be likely. It's difficult to assess the magnitude of potential strong/severe storm threat owing to lower-than-average model agreement and confidence. Additionally, the phasing of wind dynamics and moisture may or may not be favorable to support more robust convection. Still expecting an unsettled pattern through the period with additional thunder chances into at least the back half of the weekend. Temperatures will be slightly cooler than mid week owing to increased cloud cover and periods of showers and storms. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... As of 200 PM Monday... A short wave over NE WW will continue to move east and exit the region late this afternoon and early this evening. Brief periods of MVFR conditions in cigs and vsbys in showers will exit as well. VFR conditions will prevail through the early morning hours on Tuesday. Increase in clouds will occur as a frontal boundary drifts southward and stalls over the region on Tuesday. Expect shwrs/tstms to develop along that boundary during the afternoon hours on Tuesday with daytime heating. Possible MVFR/IFR conditions in those shwrs/tstms. Expect winds to generally be out of the SSW this evening and turning to the SW 5-10kts on Tuesday with higher gusts 15-20kts in shwrs/tstms. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY... FORECAST CONFIDENCE: High. ALTERNATE SCENARIOS: Timing of showers and thunderstorms development on Tuesday may vary. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H M HTS CONSISTENCY H H H H H H H H H H H M BKW CONSISTENCY H H H H H H H H H H H M EKN CONSISTENCY H H H H H H H H H H H L PKB CONSISTENCY H H H H H H H H H H H M CKB CONSISTENCY H H H H H H H H H H H M AFTER 18Z TUESDAY... Brief periods of IFR possible in showers and thunderstorms into midweek. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...JS/DTC NEAR TERM...JS SHORT TERM...DTC LONG TERM...DTC AVIATION...JS
Hazardous weather outlook, Jul 10, 3:21 AM EDT, 16 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 321 AM EDT Mon Jul 10 2017 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>526-110730- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 321 AM EDT Mon Jul 10 2017 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 10, 5:58 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Charleston WV
558 PM EDT MON JUL 10 2017
OHZ076-WVZ009>011-019-102300-
Washington-Ritchie-Wood-Pleasants-Tyler-
558 PM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON...PLEASANTS...
NORTHWESTERN RITCHIE...TYLER AND NORTHEASTERN WOOD COUNTIES...
At 558 PM EDT, a strong thunderstorm was located 7 miles northeast of
Marietta, moving east at 40 mph.
Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.
Locations impacted include...
Marietta, St. Marys, Middlebourne, Vienna, Williamstown, Paden City,
Sistersville, Pennsboro, Belmont, North Bend State Park, Boaz,
Newport, Matamoras, North Hills, Lowell, Ellenboro, Cairo, Macksburg,
Friendly and Fly.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Interstate 77 in West Virginia between mile markers 179 and 186.
Interstate 77 in Ohio between mile markers 1 and 17.
Route 50 in West Virginia between mile markers 16 and 40.
LAT...LON 3959 8135 3959 8128 3961 8127 3958 8125
3957 8104 3954 8104 3961 8095 3958 8089
3960 8085 3956 8082 3955 8079 3948 8071
3910 8124 3916 8131 3918 8130 3917 8133
3945 8170 3959 8154 3958 8147 3965 8147
TIME...MOT...LOC 2158Z 290DEG 41KT 3952 8138
26Special weather statement, Jul 10, 7:05 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Charleston WV
705 PM EDT MON JUL 10 2017
OHZ066-067-075-102330-
Athens-Morgan-Perry-
705 PM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PERRY...WESTERN
MORGAN AND NORTH CENTRAL ATHENS COUNTIES...
At 705 PM EDT, a strong thunderstorm was located near New Lexington,
moving southeast at 30 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
Locations impacted include...
New Lexington, Glouster, Somerset, Shawnee, Perry State Forest,
Crooksville, Junction City, Corning, Hemlock, Rendville and Burr Oak
State Park.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.
LAT...LON 3970 8196 3953 8192 3949 8213 3953 8216
3955 8216 3956 8219 3974 8236 3979 8235
3981 8227
TIME...MOT...LOC 2305Z 303DEG 25KT 3972 8227
CooperLocal storm report, Jul 10, 7:14 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
714 PM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 2 W TRIMBLE 39.49N 82.12W
07/10/2017 ATHENS OH EMERGENCY MNGR
MULTIPLE HOMES WITH ROOF DAMAGE.
&&
EVENT NUMBER RLX1700549
KMCSpecial weather statement, Jul 10, 7:14 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Charleston WV
714 PM EDT MON JUL 10 2017
OHZ075-085-WVZ007-009-110015-
Athens-Meigs-Mason-Wood-
714 PM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT EASTERN MEIGS...SOUTH CENTRAL
ATHENS...NORTH CENTRAL MASON AND WEST CENTRAL WOOD COUNTIES...
At 714 PM EDT, a strong thunderstorm was located 7 miles east of
Albany, moving southeast at 35 mph.
Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.
Locations impacted include...
Pomeroy, Racine, Forked Run State Park, New Haven, Mason, Tuppers
Plains, Chester, Syracuse, Hartford City, Darwin, Belleville and
Reedsville.
LAT...LON 3916 8169 3908 8177 3908 8181 3906 8181
3905 8180 3891 8194 3921 8217 3931 8204
TIME...MOT...LOC 2314Z 303DEG 32KT 3920 8206
26Special weather statement, Jul 10, 7:18 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Charleston WV
718 PM EDT MON JUL 10 2017
WVZ020-030-031-102345-
Doddridge-Harrison-Lewis-
718 PM EDT MON JUL 10 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN DODDRIDGE...
NORTH CENTRAL LEWIS AND SOUTHWESTERN HARRISON COUNTIES...
At 718 PM EDT, strong thunderstorms were clustered near West Union,
or 13 miles east of Harrisville, moving east at 40 mph.
Wind gusts up to 50 mph and nickel size hail are possible with these
storms.
Locations impacted include...
West Union, New Milton, Smithburg, Avon, Grove and Blandville.
This includes Route 50 in West Virginia between mile markers 48 and
62.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.
LAT...LON 3916 8083 3928 8087 3932 8064 3918 8050
3912 8060
TIME...MOT...LOC 2318Z 269DEG 36KT 3921 8080
CooperSpecial weather statement, Jul 10, 7:27 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Charleston WV
727 PM EDT MON JUL 10 2017
WVZ032-040-110030-
Barbour-Taylor-
727 PM EDT MON JUL 10 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TAYLOR AND NORTHERN
BARBOUR COUNTIES...
At 727 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Fairmont to near Grafton to 6 miles
northwest of Philippi. Movement was east at 55 mph.
Wind gusts of 50 to 55 mph and dime size hail are possible with these
storms.
Locations impacted include...
Grafton, Philippi, Flemington, Valley Falls, Moatsville, Rosemont,
Knottsville, Nestorville, Meadland, Tygart Lake State Park, Thornton,
McGee and Galloway.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.
LAT...LON 3913 7984 3917 8022 3924 8016 3926 8018
3929 8017 3939 8020 3941 8011 3939 8009
3940 8003 3942 8000 3945 7994 3944 7990
3930 7989 3929 7986 3924 7985 3923 7981
TIME...MOT...LOC 2327Z 266DEG 48KT 3948 8017 3930 8010 3919 8014
CooperThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 5:58 PM EDT | Special Weather Statement | RLX | Pleasants, Tyler | 62 min |
| Jul 10, 6:25 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Pleasants, Ritchie, Tyler | 28 min |
| Jul 10, 6:28 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Wood | 32 min |
| Jul 10, 6:29 PM EDT | Tornado Warning | RLX | Jackson, Wood | 31 min |
| Jul 10, 6:32 PM EDT | Tornado Warning | RLX | Doddridge, Harrison, Tyler | 28 min |
| Jul 10, 6:55 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Wood | 35 min |
| Jul 10, 6:58 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Lewis, Taylor | 32 min |
| Jul 10, 6:59 PM EDT | Tornado Warning | RLX | Ritchie, Wirt, Wood | 31 min |
| Jul 10, 7:18 PM EDT | Special Weather Statement | RLX | Doddridge | 27 min |
| Jul 10, 7:27 PM EDT | Special Weather Statement | RLX | Taylor | 63 min |
| Jul 10, 7:31 PM EDT | Special Weather Statement | RLX | Calhoun, Doddridge, Ritchie | 29 min |
| Jul 10, 7:39 PM EDT | Tornado Warning | RLX | Jackson, Mason | 36 min |
| Jul 10, 7:40 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Roane, Wirt | 35 min |
| Jul 10, 7:45 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Lewis | 30 min |
| Jul 10, 3:51 PM EDT | Severe Thunderstorm Warning | RLX | Perry | 54 min |
| Jul 10, 4:45 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Perry | 60 min |
| Jul 10, 5:22 PM EDT | Special Weather Statement | RLX | Morgan | 68 min |
| Jul 10, 5:32 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry, Washington | 58 min |
| Jul 10, 5:49 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Meigs, Vinton | 56 min |
| Jul 10, 5:50 PM EDT | Flash Flood Warning | RLX | Athens, Morgan, Perry | 3 hr |
| Jul 10, 6:03 PM EDT | Tornado Warning | RLX | Athens, Washington | 27 min |
| Jul 10, 6:10 PM EDT | Tornado Warning | RLX | Athens, Meigs | 35 min |
| Jul 10, 7:05 PM EDT | Special Weather Statement | RLX | Perry | 25 min |
| Jul 10, 7:14 PM EDT | Special Weather Statement | RLX | Meigs | 61 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2017Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.